MAUDE Adverse Event Report: O&M HALYARD, INC. IMP GWN W/KNITCF UNIV; PROTECTIVE APPAREL

O&M HALYARD, INC. IMP GWN W/KNITCF UNIV; PROTECTIVE APPAREL
Model Number 69600
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not available for evaluation.A follow-up report will be provided upon the conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer reported strike through in the middle of the gown.The gowns were used for decontamination, not for use in patient care for this incident.An employee had strike through where the detergent caused a reaction of burning and irritation.Employee went to emergency department and was out of work for 2 days.Employee utilized an otc cream for irritation.
 
Additional Manufacturer Narrative
A review of device history record was not able to be performed as a lot number was not provided.Biocompatibility testing for the base fabric and other components of the gown with direct human contact shows that the gown is non-sensitizing, non-cytotoxic, and non-irritating to potential patient and end users.A review of complaints was performed and there is no upward trend in the past 12 months for this issue for the complaint product.Notification was sent to manufacturing leaders for awareness purposes.A root cause was not identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
IMP GWN W/KNITCF UNIV
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUÑA S. DE R.L DE C.V.
carretera presa la amistad km
parque industrial amistad
cd. acuña, coahuila mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19726607
Report Number9616096-2024-00003
Device Sequence Number8328419
Product Code OEA
UDI-Device Identifier30680651696008
UDI-Public30680651696008
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number69600
Device Catalogue Number106960067
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown